# SDR CALA2025102910692

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31126
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR SKIN CHAFED,  FORWARD OF L1 DOOR IN TORQUE TUBE AREA.  REMOVED AND REPLACED L1 DOOR MIDDLE HINGE GAP COVER IAW DWG 141A3112 REV A, DWG 141A3110 REV-, AND SRM 51-40-02 RESTORED PROTECTIVE FINISH IAW AMM 51-21-73.
